# SDR DU4R2020072700055

- Difficulty date: November 27, 2020
- Submitted: November 27, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 46,621 hours, 30,204 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Cover Plate
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION,  A TEMPORARY REPAIR FOR CRACK DAMAGE TO RT THS LEADING EDGE STEEL PROTECTIVE COVER REQUIRED A PERMANENT REPAIR S/O 193116 ROUTINE NR 9006.
